# SDR CALA2018060531329

- Difficulty date: May 20, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 74,310 hours, 19,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N852264
- Condition: Corroded
- Location: Bs 1397-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO DOOR SILL AROUND SEVERAL FASTENERS FROM BS 1397 TO 1420. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-A2-F101.  EMOVED AND REPLACED THE DOOR SILL  IAW  SRM 51-40-02, PG 6-7,  DWG 146N8522 , AND EC/RA 5310-07401.
